# SDR SWAA2013110122076

- Difficulty date: October 30, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 28,094 hours, 16,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 3 WINDOW FRAME E-F POST 2ND HOLE UP FROM BOTTOM HOLE CRACKED.  REPAIRED FRAME IAW ACO.
